# SDR CALA9800586

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CEILING EMERGENCY EXIT LIGHT BETWEEN R-2 DOOR AND L-2 DOOR INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED.
